# SDR SWAA2013071118077

- Difficulty date: March 27, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N7812G
- Make and model: Boeing 737-76N
- Aircraft serial: 32582
- Aircraft time: 29,017 hours, 17,414 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146A8123
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY ON VERTICAL INTERCOSTAL UPPER FLANGE CORRODED AT BS 772, RBL 20.  R&R INTERCOSTAL IAW SRM & DRAWING.
